# SDR DALA2020121504091

- Difficulty date: December 11, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N135DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50054
- Aircraft time: 9 hours, 4 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Dr Emer Open
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT PASSENGER DOOR EOAM HAS LOW PRESSURE IN RED BAND.  RECONDITIONED DOOR ASSIST NITROGEN CHARGE, PER A220 AMM 52 -12-08.  REARMED AND SAFETIED.
